# SDR CALA2018012600335

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 32,676 hours, 11,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 35, 36, 37, 38, 39, AND THE L2 DOOR EMERGENCY LIGHTS ARE INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805. OPS CHECKED GOOD.
